MathSciNet Relay Station
MathSciNet bibliographic data
MR253331 (40 #6546) 55.40 (57.00)
Eells, James, Jr.; Kuiper, Nicolaas H. Homotopy negligible subsets. Compositio Math. 21 1969 155–161.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement